# SDR VNAA20250716011

- Difficulty date: June 5, 2025
- Submitted: July 16, 2025
- Operation: Air carrier
- Aircraft: N599NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15415
- Aircraft time: 19,676 hours, 17,509 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: N1262075
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RH SEAT RAILS, RBL9 (2 EAS) BTW FS 847.00TO FS 977.00 AT CABIN PAX.  DUE TO EXCESS OF CORROSION ON SEAT RAILS RBL9 (2 EAS) FS 847.00TO FS 977.00 AT CABIN PAX WERE OUT OF LIMITS PER CRJ 900 SRM 53-51-49-101-001-A02  THEREFORE WERE REPLACED PER CRJ 900 AMM 53-00-49
